skip to content
Singular perturbations and differential inequalities Preview this item
ClosePreview this item
Checking...

Singular perturbations and differential inequalities

Author: Frederick A Howes
Publisher: Providence : American Mathematical Society, 1976.
Series: Memoirs of the American Mathematical Society, no. 168.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Howes, Frederick A., 1948-
Singular perturbations and differential inequalities /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Frederick A Howes
ISBN: 9781470407148 1470407140
OCLC Number: 851086975
Notes: "Volume 5, issue 1."
"CODEN: MAMCAU."
Part of the author's thesis, University of Southern California.
Description: 1 online resource (iv, 75 pages).
Contents: Introduction I. Basic existence and comparison results II. A result of Briš III. A theorem of Erdélyi IV. More general boundary conditions V. The quasilinear problem and related differential inequalities VI. Approximation theory VII. More on approximation theory VIII. Some extensions Appendix. Comments on the literature.
Series Title: Memoirs of the American Mathematical Society, no. 168.
Responsibility: Frederick A. Howes.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851086975> # Singular perturbations and differential inequalities
    a schema:Book, schema:CreativeWork, schema:MediaObject ;
   library:oclcnum "851086975" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/2752392#Place/providence> ; # Providence
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://id.worldcat.org/fast/1119500> ; # Singular perturbations (Mathematics)
   schema:about <http://id.loc.gov/authorities/subjects/sh85016105> ; # Boundary value problems--Numerical solutions
   schema:about <http://id.worldcat.org/fast/972020> ; # Inequalities (Mathematics)
   schema:about <http://id.worldcat.org/fast/837129> ; # Boundary value problems--Numerical solutions
   schema:about <http://dewey.info/class/510.8/> ;
   schema:bookFormat schema:EBook ;
   schema:creator <http://viaf.org/viaf/109413183> ; # Frederick A. Howes
   schema:datePublished "1976" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/2752392> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isSimilarTo <http://worldcat.org/entity/work/data/2752392#CreativeWork/singular_perturbations_and_differential_inequalities> ;
   schema:name "Singular perturbations and differential inequalities"@en ;
   schema:productID "851086975" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851086975#PublicationEvent/providence_american_mathematical_society_1976> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/2752392#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://dx.doi.org/10.1090/memo/0168> ;
   schema:workExample <http://worldcat.org/isbn/9781470407148> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851086975> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/2752392#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://id.loc.gov/authorities/subjects/sh85016105> # Boundary value problems--Numerical solutions
    a schema:Intangible ;
   schema:name "Boundary value problems--Numerical solutions"@en ;
    .

<http://id.worldcat.org/fast/1119500> # Singular perturbations (Mathematics)
    a schema:Intangible ;
   schema:name "Singular perturbations (Mathematics)"@en ;
    .

<http://id.worldcat.org/fast/837129> # Boundary value problems--Numerical solutions
    a schema:Intangible ;
   schema:name "Boundary value problems--Numerical solutions"@en ;
    .

<http://id.worldcat.org/fast/972020> # Inequalities (Mathematics)
    a schema:Intangible ;
   schema:name "Inequalities (Mathematics)"@en ;
    .

<http://viaf.org/viaf/109413183> # Frederick A. Howes
    a schema:Person ;
   schema:birthDate "1948" ;
   schema:familyName "Howes" ;
   schema:givenName "Frederick A." ;
   schema:name "Frederick A. Howes" ;
    .

<http://worldcat.org/entity/work/data/2752392#CreativeWork/singular_perturbations_and_differential_inequalities>
    a schema:CreativeWork ;
   rdfs:label "Singular perturbations and differential inequalities /" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851086975> ; # Singular perturbations and differential inequalities
    .

<http://worldcat.org/isbn/9781470407148>
    a schema:ProductModel ;
   schema:isbn "1470407140" ;
   schema:isbn "9781470407148" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851086975> ; # Singular perturbations and differential inequalities
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851086975> ; # Singular perturbations and differential inequalities
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.